Open Access
2009/2010 On Lacuna's 7-tuples for Ideal Convergence
Dariusz Borzestowski, Ireneusz Recław
Real Anal. Exchange 35(2): 479-486 (2009/2010).


We prove the ideal versions of Lunina's Theorem on convergence and divergence sets of real continuous functions defined on a metric space for $F_\sigma$-ideals and ideals with Baire property.


Download Citation

Dariusz Borzestowski. Ireneusz Recław. "On Lacuna's 7-tuples for Ideal Convergence." Real Anal. Exchange 35 (2) 479 - 486, 2009/2010.


Published: 2009/2010
First available in Project Euclid: 22 September 2010

zbMATH: 1222.28006
MathSciNet: MR2683612

Primary: 28A20
Secondary: 03E15

Keywords: continuous functions , convergence sets , ideal convergence , Lunina's theorem

Rights: Copyright © 2009 Michigan State University Press

Vol.35 • No. 2 • 2009/2010
Back to Top